U.S. doctors online nowAsk doctors free
Los Angeles, CA
A 20-year-old female asked:

I have been having diarrhea for about a week after taking miralax. i stopped taking it several days ago, but i still have diarrhea and today i had black spots (maybe 1/4 inch size) in the diarrhea. i have mild pain. should i go to the doctor?

1 doctor answer2 doctors weighed in
Dr. Bernard Seif
Clinical Psychology 41 years experience
Diarrhea: Yes, please see your doctor ASAP. You can easily become dehydrated which will make the situation worse. Peace and good health.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Oct 22, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.